HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Loss of convexity of compact hypersurfaces moved by surface diffusion

Files in This Item:
pre433.pdf1.07 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83579

Title: Loss of convexity of compact hypersurfaces moved by surface diffusion
Authors: Ito, K. Browse this author
Keywords: convexity
surface diffusion
unique local existence
Issue Date: 1-Nov-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 433
Start Page: 1
End Page: 20
Abstract: We give a way of constructing a compact, closed, strictly convex hypersurface which loses convexity without developing singularities when it moves by its surface diffusion for a short time.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69183
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University